Journal of Symplectic Geometry

Volume 11 (2013)

Number 2

The contact homology of Legendrian knots with maximal Thurston–Bennequin invariant

Pages: 167 – 178

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n2.a2

Author

Steven Sivek (Department of Mathematics, Harvard University, Cambridge, Massachusetts)

Abstract

We show that there exists a Legendrian knot with maximal Thurston–Bennequin invariant whose contact homology is trivial. We also provide another Legendrian knot which has the same knot type and classical invariants but nonvanishing contact homology We show that there exists a Legendrian knot with maximal Thurston–Bennequin invariant whose contact homology is trivial. We also provide another Legendrian knot which has the same knot type and classical invariants but nonvanishing contact homology.

Full Text (PDF format)